# SDR ANCF2011010500073

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 800 hours, 993 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB020365
- Condition: Malfunctioned
- Location: Elevator
- Part time: 800 hours, 993 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  PILOT REPORT:  AFTER TAKEOFF AIL SERVO FAULT FCTL ALT LAW PROTECTION LOST.  IAW AMM TASK 27-93-34-000-001 / 27-93-34-400-001 ELAC N° 2 WAS REMOVED AND REPLACED.  OPERATIONAL TEST OF ELAC WAS PERFORMED AMM TASK 27-93-00-710-001.
